Removable singular sets for equations of the form $\sum\dfrac{\partial}{\partial x_i}a_{ij}(x)\dfrac{\partial u}{\partial x_j}=f(x,u,\nabla u)$
Matematičeskie zametki, Tome 52 (1992) no. 3, pp. 146-153
Cet article a éte moissonné depuis la source Math-Net.Ru
The following uniformly elliptic equation is considered: $$ \sum\frac{\partial}{\partial x_i}a_{ij}(x)\frac{\partial u}{\partial x_j}=f(x,u,\nabla u), \qquad x\in\Omega\subset\mathbf{R}^n, $$ with measurable coefficients. The function $f$ satisfies the condition $$ f(x,u,\nabla u)u\geqslant C|u|^{\beta_1+1}|\nabla u|^{\beta_2}, \qquad \beta_1>0, \quad 0\leqslant\beta_2\leqslant2, \quad \beta_1+\beta_2>1. $$ It is proved that if $u(x)$ is a generalized (in the sense of integral identity) solution in the domain $\Omega\setminus K$, where the compactum $K$ has Hausdorff dimension $\alpha$, and if $\dfrac{2\beta_1+\beta_2}{\beta_1+\beta_2-1}, $u(x)$ will be a generalized solution in the domain $\Omega$. Moreover, the sufficient removability conditions for the singular set are, in some sense, close to the necessary conditions.
@article{MZM_1992_52_3_a16,
author = {M. V. Tuvaev},
title = {Removable singular sets for equations of the form $\sum\dfrac{\partial}{\partial x_i}a_{ij}(x)\dfrac{\partial u}{\partial x_j}=f(x,u,\nabla u)$},
journal = {Matemati\v{c}eskie zametki},
pages = {146--153},
year = {1992},
volume = {52},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_3_a16/}
}
TY - JOUR
AU - M. V. Tuvaev
TI - Removable singular sets for equations of the form $\sum\dfrac{\partial}{\partial x_i}a_{ij}(x)\dfrac{\partial u}{\partial x_j}=f(x,u,\nabla u)$
JO - Matematičeskie zametki
PY - 1992
SP - 146
EP - 153
VL - 52
IS - 3
UR - http://geodesic.mathdoc.fr/item/MZM_1992_52_3_a16/
LA - ru
ID - MZM_1992_52_3_a16
ER -
%0 Journal Article
%A M. V. Tuvaev
%T Removable singular sets for equations of the form $\sum\dfrac{\partial}{\partial x_i}a_{ij}(x)\dfrac{\partial u}{\partial x_j}=f(x,u,\nabla u)$
%J Matematičeskie zametki
%D 1992
%P 146-153
%V 52
%N 3
%U http://geodesic.mathdoc.fr/item/MZM_1992_52_3_a16/
%G ru
%F MZM_1992_52_3_a16
M. V. Tuvaev. Removable singular sets for equations of the form $\sum\dfrac{\partial}{\partial x_i}a_{ij}(x)\dfrac{\partial u}{\partial x_j}=f(x,u,\nabla u)$. Matematičeskie zametki, Tome 52 (1992) no. 3, pp. 146-153. http://geodesic.mathdoc.fr/item/MZM_1992_52_3_a16/